Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vyvanse effects on penis

Premium Questions

doctor1 MD

My neorologist gave me some VYVANSE 20 mg to keep me awake in my car. What are some of the side effects of this medicine? ...

doctor1 MD

I've built up a tolerance after 9 months of taking as prescribed to my vyvanse 70mg which has helped me in so many positive ways what is the most effective way to potentiate just for today then I ...

doctor1 MD

please answer my question by a psychiatrist what is the most effective way to make my 70mg vyvanse ... ADHD medicine since vyvanse stops working 5 1/2 hrs can I lower my tolerance significantly enough ...

doctor1 MD

My college daughter has been taking Vyvanse for about a year now as needed. She has not had ... the use of the drug Vyvanse. Could it be her dosage is too high? I would rather she stop taking ...

doctor1 MD

like to try Vyvanse . 38 year female 6'0" 170lbs ...

Public Forum Discussions

doctor1 MD

sensation, almost burning in the tip of my penis. could if be a side effect of the meds? Or something more ...I just started taking Vyvanse 60 mg after taking Adderal 30 mg 2x daily for over a year. I m ...

doctor1 MD

Can vyvanse cause slipping ribs and rib pain? I took it for years with terrible subluxations ... that vyvanse is dangerous. I used to have to use a foam roller to pop the rib heads where they met at my spine ...

doctor1 MD

is now blind. Any other cases of blindness or bad side effects I should know about. ...

doctor1 MD

I have been taking vyvanse for years now and since i have been in college sometimes i stay up all ... still nervous about the damage already caused. Are there any long term effects to overdosing frequently? ...

doctor1 MD

I just started taking 15mg of Vyvanse for adult ADD. I have tried Ritalin which did not work, and Adderall which gave me panic attacks. I have noticed some improvement while taking Vyvanse, but I am ...

doctor1 MD

Hi, I take 70 mg Vyvanse per day for my ADD. My wife and I are trying to get pregnant. I ve read that because it is an amphetamine, it will decrease my fertility. How long would I have to go off of it for my ...

doctor1 MD

I have been taking Vyvanse for 3 weeks, I am a 37 yr old female. My bp and pulse are slightly higher than they used to be but not concerning. The last two days I have had joint pain mostly in areas ...

doctor1 MD

Vyvanse doses of 50-70g/day have made an extraordinary change heightening my levels of focus ... these, including of Vyvanse triggering mania, but given that I m religious about following my lithium ...

doctor1 MD

I get my period once every three months. I started taking 50mg Vyvanse at the beginning of September. I m only at the end of my second month of pills and I ve been spotting.. Does the Vyvanse have ...

doctor1 MD

my friend used to be prescribed 90 mgs of vyvanse and we he got to college others were taking ... the side effects of. What can he do to sleep longer? He drinks to oblivion to try and sleep and smokes pot ...

Mobile Questions and Answers

doctor1 MD

Dear Rraby. its generic name is lisdexamfetamine. Central nervous system stimulant. Affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control Used for ADHD Has side effects of Blistering, peeling, or loosening of the skin it will subside by itself or you can change the drug. dont worry everything will be fine

doctor1 MD

Hi Lisdexamfetamine (Vyvanse) is not known to cause Urinary tract infections directly. I have used the drug on patients in the past with no such complaints and the studies done on the drug never reported anything like that. It has other side-effects like High blood pressure and High blood sugars though. The high blood sugars could predispose you tword getting urinary tract infections.

doctor1 MD

It's better to avoid as energy drinks contain stimulants which can interact with Vyvanse and cause side effects like anxiety, palpitations, agitation, etc.